# SDR DXTA2024010810550

- Difficulty date: January 7, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N638QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0330
- Aircraft time: 1,311 hours, 861 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pcb
- Part number: 46810120
- Part serial: 334724531
- Condition: Failed
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR WOULD NOT RETRACT OR RESET ELECTRICALLY, WE HAD DOOR LIFTED FROM OUTSIDE MOTOR SIDE STRUT THEN ELBOW BENT, CANNOT CLOSE DOOR.  INSPECTED DOOR, REMOVED AND REPLACED LIFT LINK ASSY, GAINEED ACCESS TO ELECTRICAL MOTOR AND INSPECTED, NOTICED NO VOLTAGE ON MOTOR CONNECTOR, PER CESSNA TECH SUPPOR, GAINEDD ACCESS TO J BOX ON BAGGAGE COMPARTMENT AND INSPECTED CIRCUIT BREAKERS, FOUND NO CIRCUIT BREAKER POP. GAINED ACCESS TO RELAY BOX, SWAPPED RELAY BUT THE PROBLEM PERSISTED, SWAPPED BACK RELAYS TO ORIGINAL POSITION, GAINED ACCESS TO PCB, REMOVED AND REPLACED PCB BOARD, PERFORMED MULTIPLE OPS CHECK ON THE MCD, ALL OPS CHECKS GOOD, CLOSED ALL ACESS AS REQUIRED, WORK PERFORMED IAW AMM 24-60-40 AND 52-00-00. ORIGINAL SUBMISSION DATE: 1/8/2024.
